MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20030UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lad.Approximately 9 months post index procedure, patient suffered from acute on chronic blood loss anemia.It was reported that the cause of bleeding was external hemorrhoids.Patient was on dapt 24 hours prior to event.Event was treated with blood transfusion.Investigator and sponsor assessed that the event was not related to index device, but possibly related to antiplatelets medication.Patient recovered.
 
Additional Manufacturer Narrative
Additional information: event description updated to "lower gi bleed." patient was not on dapt 24 hours prior to event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient was also treated with a change in medication.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9502802
Report Number9612164-2019-05266
Device Sequence Number1215568
Product Code NIQ
UDI-Device Identifier00643169556683
UDI-Public00643169556683
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2020
Device Model NumberRONYX20030UX
Device Catalogue NumberRONYX20030UX
Device Lot Number0009157245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/05/2019
02/27/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/21/2020
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR
Patient Weight98